# SDR MASA97133

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93ZV
- Make and model: Beech 1900D
- Aircraft serial: UE93
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: 1295140811
- Condition: Worn
- Location: Cabin Door
- Component: 1295140751
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMN/PHX - FLT 5002 - WHILE ON THE GROUND IN FMN, THE CREW FOUND THE CABIN DOOR WOULD NOT CLOSE FROM THE INSIDE.  MAINTENANCE REPAIRED THE AIRSTAIR DOOR LATCH MECHANISM BELLCRANK PER TCO 52-10-80D, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
